# SDR CALA2023120803585

- Difficulty date: December 5, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 67,851 hours, 20,650 cycles
- System (JASC): 7430 · Ignition Switching
- Part: Bleed Valve
- Part number: 32143044
- Part serial: 1108
- Condition: Leaking
- Location: Rh Eng
- Part time: 88,029 hours, 21,934 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

R ENG HI STAGE CAUTION UPON APPLIYING TAKEOFF POWER STATUS AND ECS/MSG SHOW NO FAULTS, UPPER EICAS ADVISORY MSG DISPLAYED "R ENG HI STAGE". AUTO EVENT SHOWS - RIGHT ENG HI STAGE, ADDED PHOTOS. INFO UPDATE FOR RH ENGINE HI STAGE VALVE NO CLAMPS OR LINES WERE DISTURBED OR CANNON PLUG TAKEN OFF. STARTED FIM TASK 36-10 FAULT TREE 812. FOUND HS PILOT MANUAL RESET BUTTON EXTENDED (BLOCK 2). FUNCTIONAL CHECKED OF HS PILOT VALVE METHOD 2 IS GOOD REFERENCE:TASK 36-11-07-715-001-001. NEED TO DO FUNCTIONAL CHECK OF HPSOV REFERENCE: TASK ACP BLOCK 3 FIM 36-10 FAULT TREE 812, FOUND HPSOV STICKING IN THE OPEN POSITION. R&R HPSOV REF AMM 36-11-07, LEAK CHECK GOOD. NEEDS HIGH POWER RUN OPS CHECK. PARTS USED: 40-0596-3-7317,QTY :1 00-0586-3-0706,QTY :1 00-0593-3-1982,QTY ADD EMP:U063347 VALVE, PNEU, HI OFF 19-3611-9-0003 1108 ON 0000 VALVE, PNEU, HI OFF 19-3611-9-0003 1108 ON 19-3611-9-0003 1234 36-11-07-715-001-001 AND LEAKAGE CHECK BETWEEN HS PILOT AND HPSOV BEFORE PROCEED FURTHER. :1 19-3611-9-0003,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1088456 SN OFF 1108 SECURED CLOSED #2 ENGINE HIGH STAGE VALVE IN CLOSED POSITION AND DICONNECTED ELECTRICAL CONNECTOR PER MEL. MEL 3611R REJECTED INFORMATION NOTED DURING TEST RUN NO EICAS MESSAGES, OR HIGH STAGE LIGHT. ON #2 ENG FOUND HIGH STAGE CONTROL PRESSURE SENSE LINE LEAKING. REPLACED SENSE LINE REF IPC 36-11-01-01D ITEM 78 M&E 19-3611-3-0032. REPLACED HIGH STAGE PILOT REF 36-11-08-404-121-001.
